# SDR REXA2022060100335

- Difficulty date: May 30, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N187GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15180
- Aircraft time: 22,833 hours, 18,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00695400
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR OVERWING EMERGENCY EXIT LIGHT ON LEFT SIDE INOP  R/R DS101 OVERWING EMERGENCY EXIT LIGHT IAW CRJ-900 AMM 33-51-15. GROUND WIRE WAS FOUND PULLED OUT OF PIN, RE-CRIMPED GROUND PIN IAW CRJ-900 ESPM 20-16-05. OPS CHECK GOOD. EMERGENCY LIGHT PN  ON/OFF: 2LA006954-00. PIN PN ON/OFF: 00110410002
